# SDR BB06010

- Difficulty date: February 2, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-200
- Aircraft serial: 24894
- Aircraft time: 63,929 hours, 12,207 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101630306
- Part serial: PC0018
- Condition: Failed
- Location: Rt Overwing
- Part time: 25,711 hours, 4,752 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF THE RIGHT OVERWING ESCAPE SLIDE, THE SLIDE DID NOT INFLATE.  MAINTENANCE ACCOMPLISHED RIGGING OF THE CABLE TO THE INFLATION BOTTLE SQUIB.
